# SDR DHL9672168C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER RUDDER LEADING EDGE SKIN IS WORN THROUGH AT RT BOTTOM.  INSTALLED DOUBLER REPAIR PER SRM 55-40-3, 21 BY 13.5.
